[1]陈亚军,杜其奎.椭圆外无穷扇形区域边值问题的自然边界元法[J].南京师范大学学报(自然科学版),2009,32(02):6-12.
 Chen Yajun,Du Qikui.Natural Boundary Element Method for Boundary Value Problem in an Exterior Elliptic Infinite Sector Domain[J].Journal of Nanjing Normal University(Natural Science Edition),2009,32(02):6-12.
点击复制

椭圆外无穷扇形区域边值问题的自然边界元法()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第32卷
期数:
2009年02期
页码:
6-12
栏目:
数学
出版日期:
2009-06-30

文章信息/Info

Title:
Natural Boundary Element Method for Boundary Value Problem in an Exterior Elliptic Infinite Sector Domain
作者:
陈亚军;杜其奎;
南京师范大学数学科学学院, 江苏南京210097
Author(s):
Chen YajunDu Qikui
School of Mathematical Science,Nanjing Normal University,Nanjing 210097,China
关键词:
椭圆外无穷扇形区域 调和问题 自然边界元法
Keywords:
exte rior elliptic infin ite sec to r dom a in harm onic problem natural bounda ry e lem ent m ethod
分类号:
O241.82
摘要:
研究了椭圆外无穷扇形区域上调和方程边值问题的自然边界元法.利用自然边界归化原理,获得该问题的Poisson积分公式和自然积分方程,给出了自然积分方程的数值方法,以及逼近解的收敛性和误差估计,最后给出了数值例子,以示方法的可行性和有效性.
Abstract:
In th is paper, we investigate the natura l boundary e lem ent m ethod fo r the boundary v alue problem of harmon ic equation in an ex ter ior e lliptic infinite sector dom ain. By the princ ip le o f the na tura l boundary reduction, w e obtain the Po isson integral fo rmu la and the natura l integral equation of this prob lem, and g ive the num er ica lm ethod of the natural integ ra l equation. M oreove r, the converg ence of the approx im ate solutions and the ir error estima tes are obta ined. F ina-l ly, som e num er ica l examp les are presented to show that ourm ethods are effective.

参考文献/References:

[ 1] 杜其奎, 余德浩. 凹角型区域椭圆边值问题的自然边界归化[ J]. 计算数学, 2003, 25( 1): 85-98.
[ 2] 冯康. 论微分与积分方程及有限元与无限元[ J] . 计算数学, 1980, 2( 1): 100-105.
[ 3] 邬吉明, 余德浩. 椭圆外区域上的自然边界元法[ J]. 计算数学, 2000, 22( 3): 355-368.
[ 4] 余德浩. 断裂及凹角扇型域上调和正则积分方程及数值解法[ J]. 数值计算与计算机应用, 1983, 4( 3): 188-193.
[ 5] 余德浩. 自然边界元方法的数学理论[M ]. 北京: 科学出版社, 1993.
[ 6] 余德浩, 贾祖朋. 椭圆边界上的自然积分算子及各向异性外问题的耦合算法[ J]. 计算数学, 2002, 24( 3): 375-384.
[ 7] Feng Kang. Fin ite elem entm ethod and natura l boundary reducation[ C ] / / Proceed ings of Internationa lCong ress ofM athem atic
ians. W arszaw a: Po lish A cadem y Press, 1983: 1 439-1 453.
[ 8] 张敏, 杜其奎. 椭圆外区域上H e lm ho ltz问题的自然边界元法[ J]. 计算数学, 2008, 30( 1): 75-88.
[ 9] Ben-Poart G, G ivo li D. So lution of unbounded dom a in problem s using e lliptic artific ial boundaries[ J]. Comm un ications in
Num er ica lM ethods in Eng inee ring, 1995, 11( 9): 735-741.

备注/Memo

备注/Memo:
基金项目: 国家自然科学基金( 10871100)资助项目.
通讯联系人: 杜其奎, 教授, 研究方向: 微分方程数值解. E-m ail:duq iku@i n jnu. edu. cn
更新日期/Last Update: 2013-04-23